# SDR AALA201504089004

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 61,928 hours, 23,022 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8061636
- Part serial: 16973637
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 13,773 hours, 4,928 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW RECEIVED A NR 2 FUEL CONTROL FAULT.  DEFERRING TO THE QRH, WHICH TOLD THEM TO PULL ENG BACK TO IDLE.  PROCEDURE WAS FOLLOWED, BUT THE SAME ISSUE WAS ACTIVE.  THE FLIGHT WAS DIVERTED,  AN EMERGNECY WAS DECLARED.   RECEIVED AN NR 2 ENG ADEC MSGE.   TAXIED TO THE GATE.  MX REPLACED THE NR 2 ENGINE FMU IAW  AMM 73-22-52.  ACCOMPLISHED AN OPERATIONAL & LEAK CHECK WITH NO DEFECTS NOTED.  .
